# SDR HALA2017071400188

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1922
- Aircraft time: 18,443 hours, 2,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER AND FLIGHT ATTENDANT REPORT AN ODOR OF PROPANE COMING FROM OVERHEAD VENT INTERMITTENTLY DURING ENTIRE FLIGHT.  IAW THE FLT CREW ODOR WAS COMING FROM ROW 26HJ OVERHEAD VENT AREA ONLY.  INSPECTED AREA AROUND ROW 26HJ. INSPECTED AIR CONDITIONING DUCT ABOVE ROW 26HJ. NO DEFECT NOTED.  INSPECTED IFE SYSTEM FOR SEAT 26HJ AND CARGO AREA, OPERATED AC PACK IAW AMM 12-33-21-618-801-A02.  NO ODOR OR DEFECTS NOTED. OK FOR SERVICE.
